# SDR MASA00101

- Difficulty date: August 22, 2000
- Submitted: October 25, 2000
- Operation: Air carrier
- Aircraft: N47239
- Make and model: Cndair CL6002B19
- Aircraft serial: 7239
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE MAINTENANCE INSPECTION, THE CREW FOUND THE LEFT FORWARD EMERGENCY LIGHT TO BE INOPERATIVE.  MAINTENANCE THEN REMOVED AND REPLACED THE LEFT FORWARD EMERGENCY LIGHT.  (M)
